# SDR SWAA2025012488685

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 74,752 hours, 44,506 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GALLEY SERVICE DOOR INTERNAL DOOR HANDLE HAS EXCESSIVE PLAY<[01] TIGHTENED R1 DOOR INTERNAL DOOR HANDLE MECHANISM PER AMM 52-41-11.
